# SDR 08FDEA03577

- Difficulty date: August 25, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162322
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FRONT LOWER SPAR CHORD AT FSS 514.  REMOVED CORROSION, VERIFIED REMAINING MATERIAL TO BE 0.123", HFEC INSPECTED ALL OPEN HOLES WITH NO DEFECTS NOTED, PERFORMED ULTRASONIC INSPECTION OF BLENDED AREAS, NO DEFECTS NOTED, SPOT FACED FASTENER HOLES, FLAP PEENED AREA AND REFINISHED AREA IAW EZ 7-5710-117014, WINGS, AD 2005-05-19 - EO 7-5740-7-5000, RT WING LOWER FORWARD SPAR CORROSION AT FSS 514, REPAIR.
